# SDR HEEA0014815

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 222010154111
- Condition: Flaking
- Location: M/R Hub
- Part time: 4,452 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE EPOXY COATING FLAKING.  REMOVED FROM CUSTOMER AIRCRAFT.  RENEWED BLUE EPOXY COATING ,
